Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 22, NWS Miami, FL

May 24, 2012

NWS Miami, FL issued this small craft advisory at May 24, 2012, 4:43 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 24, 2012, 4:43 PM EDT (20:43 UTC)
Expired
May 24, 2012, 10:06 PM EDT
In force
5 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WHUS72 KMFL 242043
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
443 PM EDT THU MAY 24 2012

AMZ650-651-670-671-250400-
/O.CAN.KMFL.GL.W.0003.000000T0000Z-120525T0400Z/
/O.NEW.KMFL.SC.Y.0022.120524T2043Z-120525T0400Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
443 PM EDT THU MAY 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS WILL DIMINISH
  TO 15 TO 20 KNOTS AND BECOME SOUTHWEST. SEAS OF 5 TO 7 FEET,
  HIGHEST IN THE GULF STREAM.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-242145-
/O.CAN.KMFL.GL.W.0003.000000T0000Z-120525T0400Z/
BISCAYNE BAY-
443 PM EDT THU MAY 24 2012

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE SUBSIDED WELL BELOW GALE FORCE. THEREFORE, THE GALE
WARNING HAS BEEN CANCELLED.

$$


HTTP://WWW.WEATHER.GOV/MIAMI
1 follow-up statement
670 
WHUS72 KMFL 250206
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1006 PM EDT THU MAY 24 2012

AMZ650-651-670-671-250315-
/O.CAN.KMFL.SC.Y.0022.000000T0000Z-120525T0400Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1006 PM EDT THU MAY 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE SUBSIDED SUBSTANTIALLY ACROSS THE ATLANTIC WATERS AND
NOW ARE PREVAILING AT ONLY 5 TO 10 KNOTS. THEREFORE, THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at May 24, 4:15 PM EDT, 28 minutes earlier.

Area forecast discussion, May 24, 4:15 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
415 PM EDT THU MAY 24 2012

.DISCUSSION...A BROAD AREA OF LOW PRESSURE DEVELOPED JUST OFF
MAINLAND SOUTH FLORIDA EARLIER TODAY. THE HEAVIEST RAINFALL
OCCURRED OVER BISCAYNE BAY AND THE ATLANTIC WATERS, ALTHOUGH SOME
LOCALLY HEAVY RAINS ALSO AFFECTED PORTIONS OF THE MIAMI-FORT
LAUDERDALE METRO AREA. MINOR STREET FLOODING WAS REPORTED, BUT NO
MAJOR FLOOD REPORTS WERE RECEIVED. GALE TO EVEN STORM FORCE WIND
GUSTS WERE OBSERVED AT A FEW LOCATIONS ALONG COASTAL MIAMI DADE
AND BROWARD COUNTIES. WHILE THE STRONGEST WINDS HAVE LIKELY
PUSHED JUST EAST OF OUR ATLANTIC WATERS, SOME GALE FORCE GUSTS
MAY STILL OCCUR, ESPECIALLY OVER THE NEXT FEW HOURS. MOST OF
GUIDANCE MOVES THIS LOW PRESSURE SYSTEM TO THE NORTHEAST AND NEAR
GRAND BAHAMA ISLAND TONIGHT.

THE GREATEST MOISTURE AND DYNAMICS WILL CONTINUE TO BE ON THE
NORTHERN AND EASTERN PORTIONS OF THIS DEVELOPING LOW CENTER WITH
THE HEAVIEST RAINFALL REMAINING OVER THE ATLANTIC AND BAHAMAS.
SUBSIDENCE WILL LIMIT CONVECTIVE ACTIVITY, BUT EASTERLY FLOW AND
HIGH PRECIPITABLE WATERS WILL RESULT IN AT LEAST A FEW SHOWERS
TONIGHT.

THE LOW PRESSURE SYSTEM WILL CONTINUE PUSHING NORTHEAST AND COME
TO A POSITION OFF THE CAROLINA COAST BY LATE FRIDAY, PERHAPS
SLOWLY STRENGTHENING ALONG ITS PATH AS UPPER LEVEL CONDITIONS
BECOME MORE FAVORABLE FOR DEVELOPMENT. AS A DIFFUSE EAST COAST
SEA BREEZE ATTEMPTS TO MOVE INLAND AND THE WEST COAST SEA BREEZE
ALSO DEVELOPS, SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
DURING THE AFTERNOON AND PERSIST THROUGH EARLY EVENING.

AS HIGH PRESSURE BUILDS OFF THE NORTHEAST U.S. COAST, THE LOW
PRESSURE AREA WILL LIKELY RETROGRADE TO THE WEST OR SOUTHWEST.
THIS WILL BRING SOME DEEPER MOISTURE BACK INTO THE AREA SUNDAY
INTO MONDAY, ALTHOUGH THE BEST DYNAMICS ARE PROGGED TO REMAIN TO
OUR NORTHEAST. FOR NOW, WE WILL BUMP POPS UP TO 40 PERCENT
SUNDAY.

THE GFS AND ECMWF GENERALLY SHOW THE LOW PRESSURE SYSTEM
WEAKENING AND SHIFTING INTO THE EXTREME NORTHEAST GULF OF MEXICO
OR FLORIDA PANHANDLE BY LATE MONDAY. WITH CONSIDERABLE MOISTURE
REMAINING OVER THE AREA, AT LEAST CHANCE POPS ARE WARRANTED
MONDAY THROUGH WEDNESDAY.

&&

.AVIATION...18Z ISSUANCE...THE MAJORITY OF THE HEAVY RAIN THAT FELL
ACROSS THE EAST COAST TERMINALS HAS PUSHED OFFSHORE. LEFT THE
VCTS IN THE TAFS AS ADDITIONAL THUNDERSTORM DEVELOPMENT IS
POSSIBLE ESPECIALLY ACROSS INTERIOR SECTIONS. WINDS ACROSS THE
EAST COAST TERMINALS WILL REMAIN OUT OF THE EAST SOUTHEAST AT
NEAR 15 KNOTS GUSTING TO 25 KNOTS. THE WINDS AT 2000 FEET WILL BE
FROM 050 AT 45 KNOTS FOR KMIA...KOPF...AND KFLL THROUGH 00Z
TONIGHT. AS LOW PRESSURE PULLS AWAY WINDS WILL START TO SHIFT
AROUND TO THE WEST NORTHWEST THROUGH THE OVERNIGHT HOURS AND INTO
FRIDAY MORNING. DRIER AIR WILL MOVE INTO THE REGION DURING THE
DAY ON FRIDAY WITH A SLIGHT CHANCE OF SHOWERS MAINLY ACROSS
INTERIOR AND WESTERN SECTIONS.

&&

.MARINE...GALE FORCE GUSTS ARE STILL POSSIBLE OVER THE ATLANTIC
WATERS, MAINLY THIS EVENING, AS LOW PRESSURE MOVES NORTHEAST
TOWARDS THE BAHAMAS. WINDS AND SEAS WILL SUBSIDE LATE TONIGHT
INTO FRIDAY. WINDS MAY THEN AGAIN INCREASE LATE IN THE WEEKEND
AND EARLY NEXT WEEK.

&&

.FIRE WEATHER...NO SIGNIFICANT CONCERNS AS RELATIVE HUMIDITIES
WILL REMAIN WELL ABOVE CRITICAL THRESHOLDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  87  76  87 / 30 30 20 30
FORT LAUDERDALE  76  88  78  87 / 30 30 20 30
MIAMI            75  89  77  88 / 20 30 20 30
NAPLES           74  90  74  91 / 20 30 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...GALE WARNING UNTIL MIDNIGHT EDT TONIGHT FOR COASTAL WATERS
FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- COASTAL WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...NONE.
&&

DISCUSSION/MARINE/FIRE...14/MJB
AVIATION/RADAR...55/CWC
Hazardous weather outlook, May 24, 4:30 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
430 PM EDT THU MAY 24 2012

AMZ610-630-FLZ063-066>075-168-172>174-251200-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
430 PM EDT THU MAY 24 2012

...A FEW STRONG STORMS POSSIBLE INTERIOR AND WEST COAST METRO AREAS THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS
INTERIOR AND WEST COST METRO AREAS LATE THIS AFTERNOON INTO EARLY
EVENING. A FEW STRONG STORMS ARE POSSIBLE ACROSS THE INTERIOR AND
GULF COAST WITH STRONG GUSTY WINDS, HEAVY DOWNPOURS, AND
OCCASIONAL TO FREQUENT LIGHTNING STRIKES.

WIND: WIND GUSTS OF UP TO 50 MPH WILL BE POSSIBLE IN THE STRONGEST
THUNDERSTORMS. THERE COULD ALSO BE WIND GUSTS UP TO 40 MPH OVER
THE OFFSHORE ATLANTIC WATERS LATE THIS AFTERNOON...AS THE LOW
PRESSURE MOVES THROUGH THE ATLANTIC WATERS.

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG ALL
LOCAL ATLANTIC BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY
WITH THE MAIN RISK BEING LIGHTNING STRIKES, GUSTY WINDS, AND
HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS OVER THE WESTERN AND INTERIOR AREAS OF SOUTH FLORIDA ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, May 24, 11:29 AM EDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1129 AM EDT THU MAY 24 2012

FLZ073-074-173-241615-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
1129 AM EDT THU MAY 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL METRO MIAMI-DADE COUNTY

* UNTIL 1215 PM EDT

* AT 1123 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  EAST OF PINECREST TO PRINCETON...AND MOVING NORTHWEST AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  KEY BISCAYNE...
  PRINCETON...
  CUTLER BAY...
  NARANJA...
  CUTLER RIDGE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

ALSO...THIS LINE OF STORMS ARE DEVELOPING IN AN ENVIRONMENT
FAVORABLE FOR FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2567 8016 2568 8018 2572 8017 2574 8017
      2574 8020 2572 8024 2564 8026 2561 8030
      2557 8030 2553 8031 2553 8032 2546 8033
      2549 8056 2576 8045 2576 8019 2574 8016
TIME...MOT...LOC 1528Z 154DEG 4KT 2566 8023 2550 8037

CWC
Local storm report, May 24, 12:35 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1235 PM EDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     TSTM WND GST     3 SW KEY BISCAYNE       25.66N 80.19W
05/24/2012  M44.00 MPH       AMZ630             FL   MESONET

            BISCAYNE BAY LIGHT, SITE XKBS, RECORDED A WIND GUST TO 38
            KNOTS...OR 44 MPH.

1200 PM     MARINE TSTM WIND 4 ESE CORAL GABLES      25.71N 80.21W
05/24/2012  M41.00 MPH       AMZ630             FL   MESONET

            DINNER KEY LIGHT RECORDED A WIND GUST OF 36 KNOTS...OR 41
            MPH.

1200 PM     TSTM WND GST     N KEY BISCAYNE          25.69N 80.16W
05/24/2012  M53.00 MPH       MIAMI-DADE         FL   MESONET

            KEY BISCAYNE PARK, SITE KYBSC, RECORDED A WIND GUST TO 53
            MPH.

1202 PM     TSTM WND GST     1 NNW KEY BISCAYNE      25.70N 80.17W
05/24/2012  M61.00 MPH       MIAMI-DADE         FL   MESONET

            VIRGINIA KEY - SITE VIK - RECORDED A WIND GUST TO 53
            KNOTS...OR 61 MPH. SITE ELEVATION APPROX. 70 FEET.

1215 PM     FLOOD            SUNRISE                 26.17N 80.28W
05/24/2012                   BROWARD            FL   TRAINED SPOTTER

            MINOR STREET FLOODING REPORTED NEAR SAWGRASS MILLS MALL.
            WATER DEPTH AROUND 6 INCHES.

&&

MJB
Local storm report, May 24, 12:47 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1247 PM EDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     MARINE TSTM WIND 8 SSE KEY BISCAYNE      25.59N 80.10W
05/24/2012  M43.00 MPH       AMZ651             FL   C-MAN STATION

            FOWEY ROCKS C-MAN STATION RECORDED A WIND GUST TO 37
            KNOTS...OR 43 MPH.

&&

MJB
Local storm report, May 24, 2:33 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     NON-TSTM WND GST 4 SE DOWNTOWN MIAMI     25.73N 80.16W
05/24/2012  M58.00 MPH       AMZ630             FL   MESONET

            PEAK WIND GUST OF 50 KT...58 MPH...AT VIRGINIA KEY NOS
            SITE. SUSTAINED WIND 39 KT AT 1254 PM EDT WITH SUSTAINED
            WINDS OF 34 KT OR GREATER OBSERVED FROM 1254 PM TO 118 PM
            EDT.

1255 PM     NON-TSTM WND GST NORTH MIAMI             25.89N 80.18W
05/24/2012  M46.00 MPH       MIAMI-DADE         FL   MESONET

            PEAK WIND GUST OF 40 KT...46 MPH...AT WEATHER FLOW SITE
            XNMI IN NORTH MIAMI.

1255 PM     NON-TSTM WND GST N KEY BISCAYNE          25.69N 80.16W
05/24/2012  M62.00 MPH       MIAMI-DADE         FL   MESONET

            PEAK GUST OF 54 KT...62 MPH...AT WX FLOW SITE ON KEY
            BISCAYNE. SUSTAINED WIND 33 KT...38 MPH.

0100 PM     NON-TSTM WND GST 3 SW KEY BISCAYNE       25.66N 80.19W
05/24/2012  M58.00 MPH       AMZ630             FL   MESONET

            PEAK WIND GUST OF 50 KT...58 MPH...AT WX FLOW SITE
            BISCAYNE BAY LIGHT 20. SUSTAINED WINDS OF 34 KT...39
            MPH...OR GREATER FROM 1235 PM EDT TO 130 PM EDT.

0100 PM     NON-TSTM WND GST 4 ESE CORAL GABLES      25.71N 80.21W
05/24/2012  M50.00 MPH       AMZ630             FL   MESONET

            PEAK WIND GUST OF 43 KT...50 MPH...AT WEATHER FLOW SITE
            DINNER KEY LIGHT ON BISCAYNE BAY. SUSTAINED WIND OF 34
            KT...39 MPH AT THIS TIME.

0125 PM     NON-TSTM WND GST 4 SE FORT LAUDERDALE    26.08N 80.11W
05/24/2012  M45.00 MPH       BROWARD            FL   MESONET

            PEAK WIND GUST OF 34 KT...39 MPH...AT WEATHER FLOW SITE
            NEAR PORT EVERGLADES. SUSTAINED WIND 33 KT...38 MPH.

0145 PM     NON-TSTM WND GST 3 ESE FORT LAUDERDALE   26.11N 80.11W
05/24/2012  M39.00 MPH       BROWARD            FL   MESONET

            PEAK WIND GUST OF 34 KT...39 MPH...AT FORT LAUDERDALE
            FIRE RESCUE STATION 49 ON FORT LAUDERDALE BEACH.

&&

MOLLEDA
Local storm report, May 24, 2:36 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
236 PM EDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     NON-TSTM WND DMG MIAMI BEACH             25.81N 80.13W
05/24/2012                   MIAMI-DADE         FL   EMERGENCY MNGR

            SEVERAL TREES DOWN ON MIAMI BEACH. ONE LARGE TREE DOWNED
            NEAR MIAMI BEACH HIGH SCHOOL TEMPORARILY BLOCKED DADE
            BOULEVARD. REST OF DOWNED TREES OF MEDIUM SIZE ALONG
            OCEAN DRIVE.

&&

MOLLEDA
Local storm report, May 24, 2:47 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
247 PM EDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     MARINE TSTM WIND 8 SSE KEY BISCAYNE      25.59N 80.10W
05/24/2012  M71 MPH          AMZ651             FL   C-MAN STATION

            PEAK WIND GUST OF 62 KT...71 MPH...AT FOWEY ROCKS LIGHT.
            ANEMOMETER ELEVATION 144 FEET ABOVE SEA LEVEL.

&&

MOLLEDA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:25 AM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
May 24, 10:49 AM EDTSpecial Marine WarningMFL116 min
May 24, 11:00 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
May 24, 11:29 AM EDTSpecial Weather StatementMFLMiami-Dade46 min
May 24, 11:46 AM EDTSevere Thunderstorm WarningMFLMiami-Dade34 min
May 24, 12:33 PM EDTSpecial Marine WarningMFL117 min
May 24, 12:46 PM EDTSevere Thunderstorm WarningMFLMiami-Dade44 min
May 24, 12:57 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach2 hr
May 24, 1:13 PM EDTHigh Wind WarningMFLBroward, Miami-Dade103 min
May 24, 1:19 PM EDTGale WarningMFL3 hr
May 24, 6:06 PM EDTSpecial Marine WarningMFL70 min

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.